Threshold functions for extension statements

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)286-305
Number of pages20
JournalJournal of Combinatorial Theory, Series A
Volume53
Issue number2
StatePublished - Mar 1990

Fingerprint

Threshold Function

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Theoretical Computer Science

Cite this

Threshold functions for extension statements. / Spencer, Joel.

In: Journal of Combinatorial Theory, Series A, Vol. 53, No. 2, 03.1990, p. 286-305.

Research output: Contribution to journalArticle

@article{32c4fca861d8498090a34b10262e6a60,
title = "Threshold functions for extension statements",
author = "Joel Spencer",
year = "1990",
month = "3",
language = "English (US)",
volume = "53",
pages = "286--305",
journal = "Journal of Combinatorial Theory - Series A",
issn = "0097-3165",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - Threshold functions for extension statements

AU - Spencer, Joel

PY - 1990/3

Y1 - 1990/3

UR - http://www.scopus.com/inward/record.url?scp=0007369575&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0007369575&partnerID=8YFLogxK

M3 - Article

VL - 53

SP - 286

EP - 305

JO - Journal of Combinatorial Theory - Series A

JF - Journal of Combinatorial Theory - Series A

SN - 0097-3165

IS - 2

ER -